Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does stress add more to headaches during periods or is this a symptom of a tumor ?

Im a 29 year old female. Good health. Im on the 2nd day of my period and Ive had a headache since yesterday evening. It was a just dull ache barely noticable but this evening it hurts a bit and my head feels somewhat funny. Is this because of my period?? I do get headaches before and when I am on period quiet a bit. I am a high anxiety sufferer so I am concerned about it being something serious, like an anuerysm or brain tumor . I know that me stressing and worrying about is probably making it worse but I cant help it:(
Asked On : Fri, 8 Jul 2011
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Since you admit to having high anxiety, you should understand that such problems (associated with anxiety) usually increase during periods. Most of the times it is not significant, but if you feel it is affecting you significantly, then you can consult a pscyhiatrist for detailed evaluation and management.
Answered: Fri, 8 Jul 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
its unlikely to be an aneurysm or brain tumor. Please stop worrying unnecessarily. You probably have premenstrual syndrome and So having symptoms of it. as of now you can take paracetamol to treat the symptoms.I advise you to visit your gynecologist and get evaluated properly to avoid further episodes.
Hope I answered your question.If you need more information feel free to mail me.
Take care
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor